# SDR 9703056624

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Bs 1501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON CHORD AT FRONT SPAR FS 1501.  REPAIRED PER EA 66-121372.
